# SDR VNAA2014102800018

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 26,698 hours, 26,691 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Out Of Position
- Location: Overheat Detect
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED RIGHT FOURTEENTH DUCT MESSAGE IN FLIGHT. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND RT FOURTEENTH PYLON LOOP RUBBING AIRFRAME IN 2 PLACES AND UNCLAMPED IN ONE.  MAINTENANCE CLAMPED AND REPOSITIONED LOOP AS REQUIRED AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
